Skip to main content
  • Research Article
  • Open access
  • Published:

On Hilbert-Pachpatte Multiple Integral Inequalities

Abstract

We establish some multiple integral Hilbert-Pachpatte-type inequalities. As applications, we get some inverse forms of Pachpatte's inequalities which were established in 1998.

1. Introduction

In 1934, Hilbert [1] established the following well-known integral inequality.

If , , , and , then

(1.1)

where is the best value.

In recent years, considerable attention has been given to various extensions and improvements of the Hilbert inequality form different viewpoints [210]. In particular, Pachpatte [11] proved some inequalities similar to Hilbert's integral inequalities in 1998. In this paper, we establish some new multiple integral Hilbert-Pachpatte-type inequalities.

2. Main Results

Theorem 2.1.

Let , let , , where are positive real numbers, and define , for . Then for , and ,

(2.1)

Proof.

From the hypotheses and in view of inverse Hölder integral inequality (see [12]), it is easy to observe that

(2.2)

Let us note the following means inequality:

(2.3)

We obtain that

(2.4)

Integrating both sides of (2.4) over from to and using the special case of inverse Hölder integral inequality, we observe that

(2.5)

The proof is complete.

Remark 2.2.

Taking , to (2.1), (2.1) changes to

(2.6)

This is just an inverse inequality similar to the following inequality which was proved by Pachpatte [11]:

(2.7)

Theorem 2.3.

Let , , , and be as in Theorem 2.1. Let be n positive functions defined for , and define where are positive real numbers. Let be n real-valued nonnegative, concave, and super-multiplicative functions defined on . Then

(2.8)

where

(2.9)

Proof.

By using Jensen integral inequality (see [11]) and inverse Hölder integral inequality (see [12]) and noticing that are real-valued super-multiplicative functions, it is easy to observe that

(2.10)

In view of the means inequality and integrating two sides of (2.10) over from to and noticing Hölder integral inequality, we observe that

(2.11)

This completes the proof of Theorem 2.3.

Remark 2.4.

Taking , to (2.8), (2.8) changes to

(2.12)

where

(2.13)

This is just an inverse inequality similar to the following inequality which was proved by Pachpatte [11]:

(2.14)

where

(2.15)

Theorem 2.5.

Let , , , , and be as Theorem 2.3, and define for , where are positive real numbers. Let be real-valued, nonnegative, and concave functions on . Then

(2.16)

Proof.

From the hypotheses and by using Jensen integral inequality and the inverse Hölder integral inequality, we have

(2.17)

Hence

(2.18)

Remark 2.6.

Taking , to (2.16), (2.16) changes to

(2.19)

This is just an inverse inequality similar to the following inequality which was proved by Pachpatte [11]:

(2.20)

Remark 2.7.

In (2.20), if , then , . Therefore (2.20) changes to

(2.21)

This is just an inverse inequality similar to the following Inequality which was proved by Pachpatte [11]:

(2.22)

References

  1. Hardy GH, Littlewood JE, Pólya G: Inequalities. Cambridge University Press, Cambridge, Mass, USA; 1952:xii+324.

    MATH  Google Scholar 

  2. Yang B: On a relation between Hilbert's inequality and a Hilbert-type inequality. Applied Mathematics Letters 2008, 21(5):483–488. 10.1016/j.aml.2007.06.001

    Article  MathSciNet  MATH  Google Scholar 

  3. Anastassiou GA: Hilbert-Pachpatte type general multivariate integral inequalities. International Journal of Applied Mathematics 2007, 20(4):549–573.

    MathSciNet  MATH  Google Scholar 

  4. Yang BC: Hilbert's inequality with some parameters. Acta Mathematica Sinica 2006, 49(5):1121–1126.

    MathSciNet  MATH  Google Scholar 

  5. Kuang JC, Debnath L: The general form of Hilbert's inequality and its converses. Analysis Mathematica 2005, 31(3):163–173. 10.1007/s10476-005-0011-4

    Article  MathSciNet  MATH  Google Scholar 

  6. Zhao C-J, Cheung W-S: Sharp integral inequalities involving high-order partial derivatives. Journal of Inequalities and Applications 2008, 2008:-10.

    Google Scholar 

  7. Changjian Z, Pecarić J, Gangsong L: Inverses of some new inequalities similar to Hilbert's inequalities. Taiwanese Journal of Mathematics 2006, 10(3):699–712.

    MathSciNet  MATH  Google Scholar 

  8. Yang B: On new generalizations of Hilbert's inequality. Journal of Mathematical Analysis and Applications 2000, 248(1):29–40. 10.1006/jmaa.2000.6860

    Article  MathSciNet  MATH  Google Scholar 

  9. Kuang JC: On new extensions of Hilbert's integral inequality. Journal of Mathematical Analysis and Applications 1999, 235(2):608–614. 10.1006/jmaa.1999.6373

    Article  MathSciNet  MATH  Google Scholar 

  10. Gao M, Yang B: On the extended Hilbert's inequality. Proceedings of the American Mathematical Society 1998, 126(3):751–759. 10.1090/S0002-9939-98-04444-X

    Article  MathSciNet  MATH  Google Scholar 

  11. Pachpatte BG: On some new inequalities similar to Hilbert's inequality. Journal of Mathematical Analysis and Applications 1998, 226(1):166–179. 10.1006/jmaa.1998.6043

    Article  MathSciNet  MATH  Google Scholar 

  12. Beckenbach EF, Bellman R: Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 30. Springer, Berlin, Germany; 1961:xii+198.

    Google Scholar 

Download references

Acknowledgments

This paper is supported by the National Natural Sciences Foundation of China (10971205). This paper is partially supported by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P) and an HKU Seed Grant for Basic Research.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Changjian Zhao.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Zhao, C., Chen, Ly. & Cheung, WS. On Hilbert-Pachpatte Multiple Integral Inequalities. J Inequal Appl 2010, 820857 (2010). https://doi.org/10.1155/2010/820857

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2010/820857

Keywords